# SDR SWAA2021072897452

- Difficulty date: July 24, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 64,029 hours, 37,976 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG FWD TRUNNION SUPPORT FITTING; LOWER I/B LUG (#4); OUTER FACE HAS EVIDENCE OF CORROSION ; / [01] REPAIRED PER EA 1-A57-3246 REV 14; [02] REPAIRED PER EA 1-A57-3246 REV 14; [03] REPAIRED PER EA 1-A57-3246 REV 14
